# SDR DXTA2018071601192

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605520
- Aircraft time: 9,758 hours, 7,521 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0498
- Condition: Flamed Out
- Location: Left
- Part time: 8,740 hours, 6,813 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUTAGE LEFT ENGINE FAILED AT 24,000 FT. R&R ENGINE
